MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TUBES ADULT AIRE-CUF; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TUBES ADULT AIRE-CUF; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 750180
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was received.Three photos and two videos were received.According to the images it is observed the cuff can inflated, however a part of the cuff is adhered to each other.The was confirmed for cuff sticking.A root cause could not be identified as the product was not received.A device history record (dhr) review reported no discrepancies or non-conformance's during the manufacturing of the reported lot number.
 
Event or Problem Description
It was reported that the cuff was adhered and couldn't be fully inflated during pre-test.The user followed the ifu (instructions for use) and tried to remove the adhesion by massaging the cuff but was in vain.They then opened a new one but was also having the same problem.Replaced with third device.The event occurred during pre-test; no patient was involved or harmed.One patient, two product malfunctions.Emdr (b)(4) and emdr (b)(4) both represent the same patient.This is the first malfunction report for the related complaints.

Brand Name
BIVONA TUBES ADULT AIRE-CUF
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 w 23rd ave
gary IN 46406
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19911934
Report Number1824231-2024-00070
Device Sequence Number18311271
Product Code JOH
UDI-Device Identifier15021312006421
UDI-Public(01)15021312006421(17)270512(10)4255460
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number750180
Device Lot Number4255460
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Initial Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown